Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 13, NWS Fort Worth, TX

May 25, 2011Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this river flood warning at May 25, 2011, 6:28 AM CDT for Hunt County, Rockwall County, Texas. It took effect at May 25, 2011, 8:53 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 6:28 AM CDT (11:28 UTC)
In effect from
May 25, 2011, 8:53 AM CDT
Expired
May 26, 2011, 7:43 AM CDT
In force
23 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 15.51 ft at May 25, 2011, 2:00 PM CDT.

actionminormoderate5101505/2505/2605/27
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WGUS44 KFWD 251128
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT WED MAY 25 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-397-252328-
/O.NEW.KFWD.FL.W.0013.110525T1530Z-110526T0606Z/
/QLAT2.1.ER.110525T1530Z.110525T1800Z.110525T1806Z.NO/
628 AM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0545 AM WEDNESDAY THE STAGE WAS 14.81 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE 
  WEDNESDAY MORNING AND CONTINUE TO RISE TO A CREST NEAR 15 FEET BY 
  WEDNESDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  BY LATE WEDNESDAY AFTERNOON.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 


&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   14.8  WED 06 AM    4.1   4.0   4.0   4.0

$$
4 follow-up statements
942 
WGUS84 KFWD 251354
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-397-260154-
/O.EXT.KFWD.FL.W.0013.110525T1353Z-110526T0655Z/
/QLAT2.1.ER.110525T1121Z.110525T1345Z.110525T1855Z.NO/
854 AM CDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0845 AM WEDNESDAY THE STAGE WAS 15.22 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.2  WED 09 AM    7.2   4.7   4.4   4.2

$$
210 
WGUS84 KFWD 252001
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-397-260801-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-110526T1200Z/
/QLAT2.1.ER.110525T1121Z.110525T1915Z.110526T0000Z.NO/
301 PM CDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0245 PM WEDNESDAY THE STAGE WAS 15.50 FEET. 
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER IS CRSTING WEDNESDAY AFTERNOON NEAR 15.5 FEET
  AND WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.5  WED 03 PM   10.2   6.7   5.5   4.9

$$
629 
WGUS84 KFWD 260124
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-397-261323-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-110526T1348Z/
/QLAT2.1.ER.110525T1121Z.110525T1915Z.110526T0148Z.NO/
823 PM CDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM WEDNESDAY THE STAGE WAS 15.28 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END WEDNESDAY 
  EVENING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


&&


                     FLD       OBSERVED           FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.3  WED 08 PM    8.1   5.8   4.9   4.3

$$
938 
WGUS84 KFWD 261243
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
743 AM CDT THU MAY 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES

&&

TXC231-397-261313-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-110526T1348Z/
/QLAT2.1.ER.110525T1121Z.110525T1915Z.110526T0210Z.NO/
743 AM CDT THU MAY 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0645 AM THURSDAY THE STAGE WAS 9.78 FEET. 
* FLOOD STAGE IS 15 FEET. 
* FELL BELOW FLOOD STAGE AT 9 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR  6 FEET BY 
  FRIDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SOUTH FORK SABINE RIVER
  QUINLAN             15    9.8  THU 07 AM    6.5   5.2   4.6   4.1

$$

42/MM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 6:27 AM CDT, 1 minute earlier.

Area forecast discussion, May 25, 6:27 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
627 AM CDT WED MAY 25 2011

.AVIATION...
VFR WITH CLEAR SKIES EXPECTED TODAY. ONLY CONCERN ARE THE WESTERLY
WINDS NEAR 20KT FROM MIDDAY TO LATE AFTERNOON THAT WILL POSE A
MODERATE CROSSWIND CONCERN ON N-S RUNWAYS. WINDS WILL VEER TO THE
NW AND DROP TO NEAR 10KT AFTER SUNSET. TR.92

&&

.PREV DISCUSSION... /ISSUED 418 AM CDT WED MAY 25 2011/
POTENT UPPER LEVEL SHORTWAVE AND ASSOCIATED ENERGY/DYNAMICS HAS
SHIFTED QUICKLY NORTHEAST OF THE REGION TOWARDS THE MID AND UPPER
MISSISSIPPI VALLEY EARLY THIS MORNING. WAS A BIT UNUSUAL TO SEE A
SYSTEM WITH THIS MUCH ENERGY EVOLVE THIS FAR SOUTH THIS LATE IN
THE YEAR...WHEN LOW LEVEL MOISTURE AND INSTABILITY CAN REACH VERY
HIGH SUMMER-LIKE VALUES. THIS COMBINATION ULTIMATELY CREATED WHAT
HAD BEEN OUR MAIN CONCERN OVER THE PAST COUPLE OF DAYS...AND
SEVERE WEATHER OVER A GOOD PORTION OF NORTH TEXAS INCLUDING THE
DALLAS-FORT WORTH METROPLEX WAS THE RESULT. THE GOOD NEWS IS THE
SYSTEM HAS MOVED AWAY FROM THE AREA AND ONLY ISOLATED
THUNDERSTORMS WERE LINGERING OVER BELL...MILAM...AND ROBERTSON
COUNTIES. EXPECT THIS ACTIVITY TO POSSIBLY LINGER FOR A FEW MORE
HOURS BEFORE GRADUALLY DIMINISHING BEFORE SUNRISE.

A FRONT IS EXPECTED TO PUSH THROUGH THE AREA TODAY BRINGING
DRIER WEATHER TO THE REGION. CONVECTION HOWEVER SHOULD BE LIMITED
TO SOUTHEASTERN MOST COUNTIES TODAY WHERE GUIDANCE IS ADVERTISING
GOOD LIFT AT 700 MB AND PWS APPROACHING A MODEST 1.3-1.5 INCHES.
THESE PARAMETERS WILL BE IN PLACE AS FRONT ARRIVES DURING PEAK
AFTERNOON HEATING. WILL KEEP 20 POPS IN THAT AREA FOR THIS
AFTERNOON AND EVENING GENERALLY SOUTHEAST OF A LINE FROM CANTON TO
LAMPASAS. THERE IS A CHANCE THAT A FEW OF THESE STORMS COULD
BECOME SEVERE...ESPECIALLY IF THE 3500J/KG CAPE WITH NEGLIGIBLE
CAP AS SHOWN BY 06Z NAM PANS OUT. IT LOOKS THOUGH THAT POTENTIAL
WILL BE LOW WITH GREATER CHANCES FOR SEVERE STORMS EAST AND SOUTH
OF FWD WHERE MOISTURE AND INSTABILITY SHOULD NOTICEABLY HIGHER.
THIS IS REFLECTED WELL IN SPC DAY 1 CONVECTIVE OUTLOOK WHERE
SLIGHT RISK FOR SEVERE IS JUST EAST OF THE FORECAST AREA...WITH
GENERAL THUNDER MOSTLY OVER HGX TO OUR SOUTH.

DRIER AIR INVADES THE AREA TODAY BEHIND THE FRONT. UPPER FLOW
BECOMES NORTHWESTERLY AS TROUGH EXITS TO THE EAST...AND REMAINS AS
SUCH UNTIL SATURDAY WHEN SOUTHWESTERLY FLOW RETURNS. UPPER TROUGH
TRIES TO DEEPEN WEST OF THE ROCKIES BUT EXTENDED RANGE GFS WANTS
TO DEVELOP A MONSTER RIDGE OVER THE EAST COAST...FORCE IT WEST
OVER THE SOUTHERN U.S... AND STRENGTHEN IT TO 5920M OVER TEXAS
AROUND THE MIDDLE OF NEXT WEEK. ECMWF A BIT FURTHER NORTH WITH
THE RIDGE AXIS BUT STRONGER AS WELL...CENTERING IT OVER THE
PLAINS AT 5970M BY WEDNESDAY. EITHER WAY IT LOOKS LIKE WE MAY BE
SWITCHING TO HOT AND DRY AS WE APPROACH THE FIRST WEEK OF JUNE.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  92  62  83  67  94 /  10   5   0   5  10
WACO, TX              95  63  87  67  99 /  20  20   0   5   5
PARIS, TX             88  59  77  61  87 /  10  10   0   5  10
DENTON, TX            88  59  82  62  91 /  10   5   0   5  10
MCKINNEY, TX          86  59  81  62  91 /  10   5   0   5  10
DALLAS, TX            92  62  83  68  95 /  10  10   0   5  10
TERRELL, TX           92  61  82  64  93 /  10  10   0   5  10
CORSICANA, TX         92  63  84  66  96 /  20  20   0   5  10
TEMPLE, TX            95  62  87  66  96 /  20  20   0   5   5
MINERAL WELLS, TX     92  57  85  65  99 /  10   5   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 25, 4:29 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
429 AM CDT WED MAY 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260930-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
429 AM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ALONG AND SOUTHEAST OF A LINE FROM LAMPASAS...TO WACO...TO
CANTON. IT IS POSSIBLE THAT THESE STORMS MAY BRIEFLY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS...BUT THE OVERALL SEVERE
WEATHER THREAT TODAY IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON
SOUTHEAST OF A LAMPASAS...WACO...CANTON LINE.

In the hours before

Local storm report, May 25, 12:36 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT WED MAY 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     5 N LAKE WORTH          32.87N  97.40W
05/24/2011                   TARRANT            TX   NWS EMPLOYEE

            TREES DOWN AND SHINGLES BLOWN OFF APARTMENT BUILDING
            ROOF
Special weather statement, May 25, 12:48 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT WED MAY 25 2011

TXZ135-147-148-161-250615-
FREESTONE TX-HENDERSON TX-LIMESTONE TX-ANDERSON TX-
1248 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY
  LIMESTONE COUNTY
  ANDERSON COUNTY
  SOUTHEASTERN HENDERSON COUNTY

AT 1243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING HALF-INCH HAIL AND WIND
GUSTS TO 40 MPH.

ONE STORM WAS 16 MILES SOUTHEAST OF ATHENS IN HENDERSON COUNTY...AND
ANOTHER WAS 18 MILES NORTH OF PALESTINE IN ANDERSON COUNTY. OTHER
STRONG STORMS WERE 5 MILES NORTH OF FAIRFIELD IN FREESTONE COUNTY...
AND 6 MILES NORTHWEST OF GROESBECK IN LIMESTONE COUNTY. THE STORMS
ARE MOVING EAST AT 45 MPH.

LAT...LON 3140 9627 3131 9641 3122 9659 3123 9661
      3158 9684 3202 9581 3228 9546 3225 9545
      3223 9548 3221 9546 3195 9544 3190 9542
      3185 9544 3183 9541 3180 9540
TIME...MOT...LOC 0543Z 273DEG 40KT 3215 9544 3201 9567
          3179 9615 3159 9657

25
Special weather statement, May 25, 3:13 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT WED MAY 25 2011

TXZ158-174-250845-
MILAM TX-BELL TX-
313 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BELL COUNTY
  WESTERN MILAM COUNTY

AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF GRANGER...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON...HOLLAND...ROCKDALE
AND ROGERS.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3064 9724 3071 9726 3074 9729 3084 9757
      3088 9758 3093 9730 3095 9694 3061 9698
TIME...MOT...LOC 0813Z 271DEG 30KT 3076 9745

92
Special weather statement, May 25, 3:46 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CDT WED MAY 25 2011

TXZ174-250915-
MILAM TX-
346 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MILAM COUNTY

AT 346 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ROCKDALE...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE AND THORNDALE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3059 9720 3068 9726 3072 9727 3076 9731
      3082 9727 3082 9681 3073 9662 3059 9687
      3058 9691
TIME...MOT...LOC 0846Z 275DEG 45KT 3071 9703

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTTornado WarningFWDParker38 min
May 24, 7:26 PM CDTTornado WarningFWDDenton, Wise49 min
May 24, 7:28 PM CDTTornado WarningFWDParker, Tarrant47 min
May 24, 7:33 PM CDTTornado WarningFWDCooke, Grayson42 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 24, 7:56 PM CDTTornado WarningFWDDallas, Tarrant49 min
May 24, 8:04 PM CDTTornado WarningFWDCollin, Denton41 min
May 24, 8:08 PM CDTTornado WarningFWDGrayson52 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 24, 8:29 PM CDTTornado WarningFWDFannin, Grayson46 min
May 24, 8:35 PM CDTTornado WarningFWDCollin17 min
May 24, 8:41 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall64 min
May 24, 8:44 PM CDTTornado WarningFWDTarrant46 min
May 24, 8:48 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 24, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 9:09 PM CDTTornado WarningFWDFannin, Lamar51 min
May 24, 9:15 PM CDTTornado WarningFWDCooke, Grayson45 min
May 24, 9:23 PM CDTSevere Thunderstorm WarningFWDDenton67 min
May 24, 9:30 PM CDTTornado WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt60 min
May 24, 9:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise58 min
May 24, 9:40 PM CDTTornado WarningFWDDallas33 min
May 24, 9:45 PM CDTFlash Flood WarningFWDDallas3 hr
May 24, 9:52 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt53 min
May 24, 10:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant57 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall61 min
May 24, 10:26 PM CDTTornado WarningFWDKaufman, Van Zandt49 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 24, 10:42 PM CDTSevere Thunderstorm WarningFWDCollin, Hopkins, Hunt, Rains63 min
May 24, 10:45 PM CDTSevere Thunderstorm WarningFWDEllis, Hill60 min
May 24, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
May 24, 11:01 PM CDTRiver Flood WarningFWDDallas6 hr
May 24, 11:04 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas, Mills56 min
May 24, 11:14 PM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
May 24, 11:16 PM CDTTornado WarningFWDKaufman29 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningFWDHopkins15 min
May 24, 11:46 PM CDTSevere Thunderstorm WarningFWDHenderson59 min
May 25, 12:11 AM CDTSevere Thunderstorm WarningFWDVan Zandt18 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningFWDLampasas26 min
May 25, 12:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone27 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningFWDBell59 min
May 25, 3:13 AM CDTSpecial Weather StatementFWDMilam32 min
May 25, 3:46 AM CDTSpecial Weather StatementFWDMilam29 min

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.